On some second-order rigidity conditions for analytic surfaces
Matematičeskie zametki, Tome 14 (1973) no. 2, pp. 233-242
Cet article a éte moissonné depuis la source Math-Net.Ru
It is proved that an analytic surface does not admit a nontrivial analytic infinitesimal deformation of the second order satisfying one of the following conditions: a) preservation of the normal curvature of a planar closed convex curve belonging to the surface; b) each point of a closed curve belonging to the surface slides in a rectifiable curve.
@article{MZM_1973_14_2_a8,
author = {N. G. Perlova},
title = {On some second-order rigidity conditions for analytic surfaces},
journal = {Matemati\v{c}eskie zametki},
pages = {233--242},
year = {1973},
volume = {14},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_14_2_a8/}
}
N. G. Perlova. On some second-order rigidity conditions for analytic surfaces. Matematičeskie zametki, Tome 14 (1973) no. 2, pp. 233-242. http://geodesic.mathdoc.fr/item/MZM_1973_14_2_a8/